# SDR ASAA2014111110001

- Difficulty date: November 11, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 69,221 hours, 39,732 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 90526911
- Condition: Cracked
- Location: Bs 787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 787, RT IS CRACKED BETWEEN S8 - 9 RT.  ACFT GROUNDED.  FABRICATED, LOCATED, DRILLED AND INSTALLED A REPAIR IAW AD 20062609-400-53-1-767.
